# SDR 2008UALA03508

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 145 FOUND CORRODED.  *S/D*  ACCOMPLISHED A MAJOR REPAIR AT DEN.  REMOVED BEAM.  PICKED UP HOLES FOR SPLICE PLATES AND INSTALLED TOP PLATES.  BEAM BUILT UP, PAINTED AND READY TO INSTALL.  INSTALLED BEAM 145.
